MathSciNet Relay Station
MathSciNet bibliographic data
MR1746332 (2000m:92031) 92D30 (60J27)
Andersson, Håkan Epidemic models and social networks. Math. Sci. 24 (1999), no. 2, 128–147.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement